A quantitative framework for demographic trends in size-structured populations: analysis of threats to floodplain forests

TitleA quantitative framework for demographic trends in size-structured populations: analysis of threats to floodplain forests
Publication TypeJournal Article
Year of Publication2015
AuthorsMarks, CO, Canham, CD
JournalEcosphere
Volume6
Issue11
Paginationart232
Date Published11/2015
ISSN2150-8925
DOI10.1890/ES15-00068.110.1890/ES15-00068.1.sm
Short TitleEcosphere

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 201